MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER HICKMAN, DUAL-LUMEN, 9.5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWER HICKMAN, DUAL-LUMEN, 9.5F; CHRONIC CATHETERS
Model Number 0805910
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 03/2022).
 
Event or Problem Description
It was reported that some time post catheter placement, one lumen of the catheter was allegedly found to be discolored.It further reported that the catheter was replaced.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the reported lot number and this lot meets all release criteria.The manufacturing review did not indicate any possible manufacturing issue that could be related to the reported event.Investigation summary: the sample was not returned for evaluation.One electronic photo was provided for review.The investigation is confirmed for the reported material opacification issue as the extension legs of the catheter appears opacified in the provided photo.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: (expiry date: 03/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.

Brand Name
POWER HICKMAN, DUAL-LUMEN, 9.5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12408115
Report Number3006260740-2021-03639
Device Sequence Number5260718
Product Code LJS
UDI-Device Identifier00801741036682
UDI-Public(01)00801741036682
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0805910
Device Catalogue Number0805910
Device Lot NumberREET0854
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer10/14/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1